| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Unspecified Infection (1930); Osteopenia/ Osteoporosis (2651)
| Date of Event |
10/22/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a left shoulder revision due to bone fracture.The patient was treated by replacing the original humeral implant for bone fracture along with cerclage cables.
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the hospital did not release the product.The investigation is in process.Once the investigation has been completed, a follow up mdr will be submitted.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional/corrected information.The following sections were updated: b4; b5; g1-2; g3; g6; h1; h2; h6.Upon receiving additional information, it was determined that the product should have not been reported and the initial report voided.
Event or Problem Description
It was reported that the patient underwent an initial left shoulder surgery on an unknown day for an unknown reason.Approximately two (2) years ago the patient was revised due to a bone fracture.Subsequently, the patient underwent the first stage of a revision approximately one (1) year and seven (7) months later due to an infection and bone loss that caused the implants to loosen and fracture.The underwent the second stage approximately three (3) months later to complete the revision.